T Nation

HCG Side Effects

Hi guys. Ive not long started on trt and had added in mast, i felt it was giving me anxiety and dropped it. Made a post on here about it

However, committed the cardinal sin, hadnt thought too much about it at the time but i had also started on HCG for the first time.

Over the last month or so ive had increasing anxiety, then really bad morning nausea (lasts a few hours). Ive never experienced this with test before so im now starting to put it down to HCG. Im taking 500iu 3 times a week and im slightly paranoid about dropping it completely as my balls vanish on test

I cant get any bloods done right now as we just went into a strict lock down and its also the festive season.

Can i lower the dose of hcg and keep the benefits? I guess there’s no alternative?

Thanks for all advice

Lower the dose. You’re taking double what you should be anyway. Hell, you can get away with 250 twice a week if you’d like.

1 Like

Thanks again for your advice, will do that and see how i get on